Alert archive / Nevada / Flash Flood Warnings in 2009

Flash Flood Warning 6, NWS Reno, NV

June 8, 2009Washoe County, Nevada

NWS Reno, NV issued this flash flood warning at Jun 8, 2009, 8:33 PM PDT for Washoe County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2009, 8:33 PM PDT (03:33 UTC)
Expired
Jun 8, 2009, 11:30 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

County Washoe County, NV

The radar

The Reno radar (KRGX), 20 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 3.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2177 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KREV 090333
FFWREV
NVC031-090630-
/O.NEW.KREV.FF.W.0006.090609T0333Z-090609T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
833 PM PDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA 2 MILES NORTH OF     
  SPANISH SPRINGS...

* UNTIL 1130 PM PDT

* AT 827 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM 2 MILES NORTH OF SPANISH SPRINGS 
OR 1 MILE EAST OF THE SPANISH SPRINGS AIRPORT.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER   
MAINLY RURAL AREAS EAST OF PYRAMID HIGHWAY.

HEAVY RAIN CONTINUES TO FALL OVER THE SPANISH SPRINGS AREA WITH 
RAINFALL ESTIMATES OF OVER ONE INCH IN LESS THAN 45 MINUTES. LOW 
LYING AREAS...DITCHES AND SMALL CREEKS WILL BE MOST PRONE TO FLASH 
FLOODING. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.


LAT...LON 3970 11969 3970 11962 3962 11964 3964 11972

$$

RM
2 follow-up statements
000 
WGUS75 KREV 090506
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
906 PM PDT MON JUN 8 2009

NVC031-090630-
/O.CON.KREV.FF.W.0006.000000T0000Z-090609T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHOE NV-
906 PM PDT MON JUN 8 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM PDT FOR 
SOUTH CENTRAL WASHOE COUNTY 2 MILES NORTH OF SPANISH SPRINGS...

AT 956 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LIGHT RAIN OVER THE WARNED AREA WITH STRONGER THUNDERSTORMS 
NEAR BY. DOPPLER RAINFALL ESTIMATED BETWEEN ONE AND A HALF AND ONE 
AND THREE QUARTER INCHES OF RAIN FELL 2 MILES NORTH OF SPANISH 
SPRINGS OR ONE MILE EAST OF THE SPANISH SPRINGS AIRPORT IN LESS 
THAN ONE HOUR. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO 
CAUSE FLOODING OF LOW LYING AREAS...SMALL CREEKS AND 
STREAMS...COUNTRY ROADS...AS WELL AS RANCHLANDS UNTIL 1130 PM. 

IF YOU COME ACROSS FLOODED ROADWAYS...DO NOT DRIVE THROUGH THEM AS 
THE WATER IS OFTEN MUCH DEEPER THAN IT APPEARS. MOST FLOODING DEATHS 
OCCUR FROM PEOPLE TRYING TO DRIVE THROUGH FLOODED ROADWAYS.  

LAT...LON 3970 11969 3970 11962 3962 11964 3964 11972

$$

RM
000 
WGUS75 KREV 090625
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1125 PM PDT MON JUN 8 2009

NVC031-090631-
/O.EXP.KREV.FF.W.0006.000000T0000Z-090609T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHOE NV-
1125 PM PDT MON JUN 8 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM PDT FOR SOUTH 
CENTRAL WASHOE COUNTY 2 MILES NORTH OF SPANISH SPRINGS...

THE THREAT FOR CONTINUED FLASH FLOODING HAS DIMINISHED. HEAVY RAIN 
THAT PROMPTED THE FLASH FLOOD WARNING NORTH OF SPANISH SPRINGS HAS 
ENDED WITH FLOODED CREEKS...ROADWAYS AND LOW LYING AREAS RECEDING. 
DUE TO THE HEAVY RAIN...MINOR FLOODING OR RUNOFF MAY CONTINUE IN LOW 
SPOTS FOR SEVERAL MORE HOURS.

LAT...LON 3970 11969 3970 11962 3962 11964 3964 11972

$$

RM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 2:39 PM PDT, 5 hours 54 minutes earlier.

Area forecast discussion, Jun 8, 2:39 PM PDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
239 PM PDT MON JUN 8 2009

.SHORT TERM...
SHOWERS DEVELOPED AROUND 18Z TODAY WITH FIRST LIGHTNING STRIKES
OCCURRING ABOUT AN HOUR LATER. COVERAGE SO FAR HAS REMAINED SOUTH
OF A MINDEN-HAWTHORNE LINE WITH CELLS DRIFTING SLOWLY NORTH AT 10
KT OR LESS. BRIEF HEAVY RAINFALL AND SMALL HAIL ARE LIKELY WITH
THE STRONGER CELLS...BUT NARROW HEAVY PRECIP CORES SHOULD MINIMIZE
FLOODING THREATS UNLESS A CELL BECOMES TRAPPED IN THE MOUNTAINS
AND IS ABLE TO SUSTAIN ITSELF FOR AT LEAST A COUPLE OF HOURS IN
THE SAME LOCATION.

MOST TSTM ACTIVITY SHOULD DIMINISH THIS EVENING...ALTHOUGH THE
INCREASED MOISTURE AND LEFTOVER OUTFLOW BOUNDARIES MAY ALLOW FOR
SOME LINGERING SHOWERS OVERNIGHT SOUTH OF HIGHWAY 50.

BY TUESDAY...LOWER CONVECTIVE TEMPS WILL ALLOW SOME SHOWER
DEVELOPMENT BEFORE 18Z AGAIN SOUTH OF HIGHWAY 50 AND EAST OF
HIGHWAY 95...ALTHOUGH SOME WARMING ALOFT WILL LIKELY CAP OFF
VERTICAL GROWTH AND LIMIT TSTM INTENSITY. HAVE ALSO ADDED SOME
ISOLD TSTMS NEAR AND EAST OF RENO AS MOST GUIDANCE EXCEPT THE GFS
INDICATE CONDITIONS FAVORABLE FOR SOME CONVECTION BY LATE
AFTERNOON...THEN PUSHING EAST TOWARD W-CNTRL NV IN THE EARLY
EVENING AS WEST WINDS INCREASE. FARTHER NORTH...WEAK TROF OFF THE
OREGON COAST WILL ALLOW FOR SOME ISOLD AFTN-EVE CONVECTION
GENERALLY NORTH OF SUSANVILLE-GERLACH. TSTM POTENTIAL WILL BE
MINIMAL OVER THE TAHOE BASIN AND INTO SRN LASSEN COUNTY AS WEST
WINDS PUSH OFF THE CREST AND REDUCE AVAILABLE MOISTURE AND INSTBY
OVER THESE AREAS.

BY WEDNESDAY...THE POTENTIAL FOR TSTMS WILL BE REDUCED OVER MUCH
OF THE REGION AS LOWER CONVECTIVE TEMPS COMBINE WITH WEAKER LAPSE
RATES ALOFT AND LOWER EQUILIBRIUM LEVELS. THESE CONDITIONS WOULD BE
CONDUCIVE TO OVERDEVELOPMENT OF SHOWERS BY MIDDAY WITH CELLS
STRUGGLING TO BUILD VERTICALLY. IF ANY TSTMS MANAGE TO
FORM...THEY WOULD BE MOST LIKELY OVER MINERAL-ERN MONO COUNTIES
WHERE DIURNAL CONVERGENCE AND HEATING MAY BE A LITTLE MORE
FAVORABLE...AND IN FAR NERN CA-NWRN NV WHERE WEAK SHORTWAVE
ENERGY CONTINUES TO ROTATE AROUND THE MAIN TROF OFF THE OREGON
COAST. MOST CONVECTION SHOULD DIMINISH QUICKLY AFTER PEAK HEATING
HAS PASSES...ALTHOUGH THE FAR NORTH PORTIONS OF NV MAY SEE A FEW
SHOWERS OVERNIGHT IF THE SHORTWAVE HAS NOT YET CLEARED THIS AREA
BY MIDNIGHT.

TSTM POTENTIAL IMPROVES ON THURSDAY AS ANOTHER WEAK SHORTWAVE
APPEARS TO BE BETTER TIMED TO PRODUCE IMPROVED LIFT AND STEEPER
LAPSE RATES DURING THE AFTERNOON...WITH EQUILIBRIUM LEVELS HIGHER
THAN WEDNESDAY. HOWEVER...THIS SHORTWAVE HAS TRENDED WEAKER THAN
PREVIOUS MODEL RUNS AND TRACK OF LOW CENTER REMAINS FARTHER NORTH
ACROSS OREGON...IN CONTRAST TO SOME EARLIER PROJECTIONS OF THE LOW
CENTER SLIDING INTO THE WRN GREAT BASIN. AS A RESULT...POPS WERE
TRIMMED BACK A BIT ESPECIALLY ACROSS THE I-80 AND HIGHWAY 50
CORRIDORS.

THE LOW CONVECTIVE TEMPS COMBINED WITH AREAS OF HIGH LEVEL
MOISTURE MOVING IN FROM THE PACIFIC WILL PRODUCE MOSTLY CLOUDY
CONDS OVER MOST AREAS...EXCEPT MAYBE SOME PARTIAL CLEARING FROM
TAHOE-SRN LASSEN EWD ACROSS RENO-CARSON TUES-TUES NGT AS
WESTERLIES PUSH CONVECTION TO THE EAST. TEMPS LIKELY TO REMAIN
SLIGHTLY BELOW NORMAL THRU THURSDAY DUE TO THIS CLOUD COVER AND
TROF OVER THE WRN US KEEPING NEGATIVE 500 MB HEIGHT ANOMALIES OVER
THE REGION FOR THIS TIME OF YEAR. MJD

.LONG TERM...FRIDAY THROUGH MONDAY...
CURRENT FORECAST CHANGED VERY LITTLE AS MODELS CONTINUE TO SHOW A
BAGGY TROUGH ALONG THE WEST COAST THROUGH THE PERIOD. MODERATE
INSTABILITY AND DAYTIME HEATING ALONG WITH ANY SUBTLE IMPULSES
ROTATING THROUGH THE TROUGH WILL TRIGGER DIURNAL THUNDERSTORMS.
THUNDERSTORM ACTIVITY SHOULD BE PRIMARILY CONFINED TO FAVORED AREAS
IN NORTHERN WASHOE/LASSEN COUNTIES AND FURTHER SOUTH IN MONO AND
MINERAL COUNTIES FOR FRIDAY ALTHOUGH ACTIVITY MAY INCREASE AS WE
MOVE INTO THE WEEKEND.

THE LATEST EC RUN LOOKS MORE LIKE YESTERDAY/S 12Z RUN WITH A CLOSED
LOW ALONG THE NORTHERN CA COAST ON FRIDAY. THE EC SWINGS A
NEGATIVELY TILTED SHORTWAVE THROUGH THE AREA FRIDAY NIGHT WITH
ANOTHER WAVE KICKING THE LOW ACROSS NORTHERN CA AND NORTHERN NV LATE
SATURDAY AND SUNDAY. THIS WOULD POINT TO A PERIOD OF MORE WIDESPREAD
SHOWER AND THUNDERSTORM ACTIVITY FOR THE WEEKEND. THE GFS ALSO
BRINGS A SHORTWAVE ACROSS THE AREA SUNDAY. DETAILS WITH THESE
FEATURES NEARLY A WEEK OUT ARE DIFFICULT TO PINPOINT AT THIS TIME.

TEMPERATURES SHOULD BE NEAR OR BELOW NORMAL FOR THE PERIOD. JAH

&&

.AVIATION...
ISOLATED THUNDERSTORMS BUILD CLOSE TO TAF SITES BEFORE DISSIPATING
BY 03Z. MORE THUNDERSTORM COVERAGE WILL OCCUR SOUTH OF THE TAHOE
AREA IN THE SIERRA AND ALONG AND SOUTH OF HIGHWAY 50 IN WESTERN NV.
THUNDERSTORMS FOR TUESDAY WILL BE SOUTH OF TAHOE IN THE SIERRA AND
EAST OF RENO.

KTRK...VSBYS WILL BE REDUCED AGAIN OVERNIGHT TO LIFR CONDITIONS
08Z-16Z.

JAH
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO

In the hours before

Local storm report, Jun 8, 6:58 PM PDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
658 PM PDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             4 S SUSANVILLE          40.32N 120.56W
06/08/2009  E0.25 INCH       LASSEN             CA   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZE HAIL STARTING AT 645 PM

&&

KMOZLEY
Local storm report, Jun 8, 7:07 PM PDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
707 PM PDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             3 S BOCA RESERVOIR      39.36N 120.10W
06/08/2009  E0.25 INCH       NEVADA             CA   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZE HAIL AND RAIN.

0645 PM     HAIL             4 S SUSANVILLE          40.32N 120.56W
06/08/2009  E0.25 INCH       LASSEN             CA   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZE HAIL STARTING AT 645 PM

0705 PM     HEAVY RAIN       2 ESE RENO              39.48N 119.74W
06/08/2009  M0.85 INCH       WASHOE             NV   TRAINED SPOTTER

            THUNDERSTORM OVER EAST RENO NEAR ROSEWOOD LAKES PRODUCED
            0.85 INCHES OF RAIN IN ABOUT A HALF HOUR WITH PEA SIZED
            HAIL. STILL RAINING BUT LETTING UP.

&&

RMILNE
Special weather statement, Jun 8, 7:55 PM PDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
755 PM PDT MON JUN 8 2009

NVZ002>004-090330-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN
NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
755 PM PDT MON JUN 8 2009

...STRONG THUNDERSTORMS ALONG INTERSTATE 80 AND SPANISH SPRINGS IN
WESTERN NEVADA...

AT 747 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR LOCKWOOD...OR 8 MILES EAST OF RENO. THIS
STORM WAS NEARLY STATIONARY NEAR SPANISH SPRINGS.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...
SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO 50
MPH... ARE EXPECTED WITH THIS STORM.

* LOCATIONS AFFECTED INCLUDE...RENO...LOCKWOOD...MOUNT ROSE SUMMIT
...NEW WASHOE CITY...SPANISH SPRINGS AND NIXON.

THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
10 AND 8.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.

&&

LAT...LON 3928 11934 3928 11997 3987 11994 3989 11932
TIME...MOT...LOC 0249Z 012DEG 1KT 3952 11967

OHARA
Local storm report, Jun 8, 7:59 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
759 PM PDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HEAVY RAIN       4 S SUSANVILLE          40.32N 120.56W
06/08/2009  M0.29 INCH       LASSEN             CA   TRAINED SPOTTER

            THUNDERSTORMS NEAR JANESVILLE DROPPED 0.29 INCHES OF RAIN
            AND SMALL HAIL OVER THE PAST HOUR.

&&

RMILNE
Local storm report, Jun 8, 8:09 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
809 PM PDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HEAVY RAIN       4 N RENO                39.60N 119.82W
06/08/2009  M0.26 INCH       WASHOE             NV   NWS EMPLOYEE

            THUNDERSTORMS OVER THE NWS OFFICE IN RENO BROUGHT 0.26
            INCHES OF RAIN AND SLUSHY SMALL HAIL IN THE PAST HOUR.
            STILL RAINING LIGHTLY.

&&

RMILNE
Local storm report, Jun 8, 8:19 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
819 PM PDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             4 NNE RENO              39.59N 119.79W
06/08/2009  E0.25 INCH       WASHOE             NV   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER LOCATED AT THE INTERSECTION OF
            LA POSADA AND PYRAMID HIGHWAY IN SPANISH SPRINGS REPORTED
            PEA SIZE HAIL AND HEAVY RAINFALL. THERE WAS NO FLOODING.

&&

OHARA

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:57 PM PDTSpecial Weather StatementREVStorey48 min
Jun 8, 7:55 PM PDTSpecial Weather StatementREVStorey35 min
Jun 9, 11:05 AM PDTSpecial Weather StatementREVChurchill40 min
Jun 9, 11:57 AM PDTSpecial Weather StatementREVChurchill48 min
Jun 9, 12:53 PM PDTSpecial Weather StatementREVMineral37 min
Jun 9, 1:38 PM PDTSpecial Weather StatementREV37 min
Jun 9, 1:47 PM PDTSpecial Weather StatementREVChurchill43 min
Jun 9, 2:29 PM PDTSpecial Weather StatementREVChurchill46 min

Nearby

Flash Flood Warnings in Nevada, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.